Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Upper leg pain, has fever. Taken Advil. Is this viral infection?

Good morning, My son is almost 10. He plays hockey. Few days ago he started complaining about the pain in his right leg (upper, thigh). He was ok to play hockecy thou on Sunday. On Monday, he couldn t stand on this leg and he develped fever 38.8. He went to ER. They did x-ray of the leg, everything seems to be fine and they did blood work. Nothing abnormal there. Last night his fever went to 41. I have been given him Advil which brings it down a little for few hours. Would you have any advice as to what could this be and what should be done? I am not sure if the pain in the leg, he couldn t walk yesterday and fever are relaterd. Could that be some viral infection in the muscle? I just don t want to continue with Advil and wait in case he needs some real medications . Please advice. Thank you.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Dear user ,

thank you for your query . this could be due to sustaining a hit to the leg . but whats more concerning is to make sure he didn't have any hit to his testicles and that he doesn't complain of any sort of pain in the testicles. try to use paracetamol for him and if fever persists that high please take him to the hospital.

Best regards ,
Ahmad , MD
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor